MathSciNet Relay Station
MathSciNet bibliographic data
MR1752780 53C50 (53C42)
Labourie, François; Schlenker, Jean-Marc Surfaces convexes fuchsiennes dans les espaces lorentziens à courbure constante. (French) [Convex Fuchsian surfaces in Lorentz spaces with constant curvature] Math. Ann. 316 (2000), no. 3, 465–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement